# SDR UPS99229280

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING NRC 888366 (FUSE 123) LT 870 ACCESS COVER (PANEL) DOUBLER RING IS CORRODED LBL 58, BS 870, WL 180.  AFTER THE CORROSION REMOVAL, THE DOUBLER RING WENT BEYOND THE SRM LIMITS.  REMOVED DOUBLER RING AND FABRICATED A NEW ONE.  ALODINED AND PRIMED AND INSTALLED DOUBLER RING PER SRM 51-10-2, 51-10-3 AND 51-30-2.
